Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro
Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 207-215
@article{BSMF_1981__109__207_0,
     author = {Mend\`es France, Michel and Tenenbaum, G\'erald},
     title = {Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {207-215},
     doi = {10.24033/bsmf.1937},
     zbl = {0468.10033},
     mrnumber = {82k:10073},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1981__109__207_0}
}
Mendès France, Michel; Tenenbaum, G. Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro. Bulletin de la Société Mathématique de France, Volume 109 (1981) pp. 207-215. doi : 10.24033/bsmf.1937. http://www.numdam.org/item/BSMF_1981__109__207_0/

[1] Christol (G.), Kamae, (T.), Mendès France (M.) et Rauzy (G.). - Suites algébriques, automates et substitutions, Bull. Soc. Math. Fr., 108, 1980, p. 401-419. | Numdam | MR 82e:10092 | Zbl 0472.10035

[2] Davis (C.) and Knuth (D.). - Number representations and dragon curves I, II, J. recreational Math., vol. 3, 1970, p. 61-81 et 133-149.

[3] Dekking (F. M.). - Constructics voor 0-1 rijen met strikt ergodische ofgesloten baar, Doctoraalscriptie, 1974, Pays-Bas.

[4] Gardner (M.). - Mathematical magic show, Knopf, New York, 1977.

[5] Kahane (J. P.). - Hélices et quasi-hélices, Advances in mathematics (supplementary studies) dédié à L. Schwartz (à paraître).

[6] Mandelbrot (B.). - Objets fractals, forme, hasard et dimension, Nouvelle bibliothèque scient., Flammarion, 1975. | MR 57 #2015 | Zbl 0900.00018

[7] Mendès France (M.). - Principe de la symétrie perturbée, Sém. Théorie des Nombres, Paris, 1980. | Zbl 0451.10019

[8] Rudin (W.). - Some theorems on Fourier coefficients, Proc. Am. Math. Soc., vol. 10, 1959, p. 855-859. | MR 22 #6979 | Zbl 0091.05706

[9] Shapiro (H. S.). - Extremal problems for polynomials and power series, Thesis, M.I.T., 1951.